MathSciNet Relay Station
MathSciNet bibliographic data
MR744999 (86b:30070) 30F40 (11F12 30F35)
Kra, Irwin On the vanishing of and spanning sets for Poincaré series for cusp forms. Acta Math. 153 (1984), no. 1-2, 47–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement